# SDR AALA20160611004

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 49,939 hours, 20,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED BETWEEN FS 490 AND FS 500A.  R & R TRANSITION ANGLE SECTION IAW AARD 51-00-05-1 AND EA 260727.
